# SDR ASAA2021012533970

- Difficulty date: January 25, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 20,159 hours, 6,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Transition Panel
- Part number: 143A7501101
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TRANSITION PANEL AT LBL 25 CORRODED BETWEEN STA 500D AND STA 500L.  GROUNDED - YES.  BLENDED CORROSION IAW B737-900ER SRM 51-10-02-0G-0 PT.15 DETERMINED TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-1.  REPAIRED CORRODED AREA IAW B737-900ER SRM 53-00-53-2R-5 REPAIR 5 W=1.00 O=.040 R=.027 L=6.00 D=.013.
